MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0003
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service engineer (se) evaluated the device at the customer site.The se measured the flow rate pumped by the ascites pump as 140 ml/min on average.This was noted to be within the range of 140 to 170 ml/min expected flow.The se also replaced the ascites pump with a spare to see if the flow rate would increase.The new pump also pumped at 140 ml/min on average.Furthermore, there was no interference from cabling with the pump.All testing indicated normal device operation.
 
Event or Problem Description
The device user (du) reported that the recirculation pump seemed to be pumping at a lower rate than previous pumps.It was noted that the liver was transplanted without any issues.

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
Manufacturer (Section G)
INTEGRATED TECHNOLOGIES LTD
viking house
ellingham way
ashford, kent, gb TN23 6NF
UK   TN23 6NF
Manufacturer Contact
ruth colwill
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2-WB
UK   OX4 2WB
MDR Report Key20782238
Report Number3011560054-2024-00105
Device Sequence Number9053052
Product Code QQK
UDI-Device Identifier05060462240005
UDI-Public5060462240005
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD0003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown